# SDR HALA2015042200090

- Difficulty date: April 22, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 49,638 hours, 9,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR AFT SCUFF PLATE CRACKED.  R & R CRACKED SCUFF PLATE AT R-2 DOOR IAW AMM TASK 53-13-01-024-001 & AMM TASK 53-13-01-424-005.
